Advertisement

The Indian Journal of Pediatrics

, Volume 34, Issue 11, pp 407–409 | Cite as

Thiazide-induced bone-marrow aplasia

Report of a case
  • G. Srivastava
  • K. N. Agarwal
Article

Summary

A patient with the nephrotic syndrome developed bone-marrow hypoplasia with severe thrombocytopenia after polythiazide therapy. Corticosteroids iuduced remission of nephrosis while the haematological picture remained unchanged. The child succumbed to this complication.

Keywords

Nephrosis Purpura Thiazide Agranulocytosis Diuril 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Ball, P. (1960). Thrombocytopenia and purpura in patients receiving chlorthiazide and hydrochlorthiazide.J. Amer. med. Ass. 173, 663.Google Scholar
  2. Emanuel, D. A., Wenzel, F. J. and Marchfield, B. S. (1962). Erythrocytosis associated with the nephrotic syndrome. —Ibid. 181, 788.Google Scholar
  3. Jaffe, M. O. and Kierland, R. R. (1958). Purpura due to chlorthiazide (diuril). —Ibid. 168, 2264.Google Scholar
  4. Rodriguez, S. U., Leiken, S. E. and Hiller, M. C. (1964). Neonatal thrombopytopenia associated with antepartum administration of thiazide drugs.New Engl. J. Med. 270, 881.PubMedCrossRefGoogle Scholar
  5. Zuckerman, A. J. and Chazan, A. A. (1958). Agranulocytosis with thrombocytopenia following chlorthiazide therapy.Brit. med. J. 2, 1338.PubMedCrossRefGoogle Scholar

Copyright information

© Indian Journal of Pediatrics 1967

Authors and Affiliations

  • G. Srivastava
    • 1
  • K. N. Agarwal
    • 1
  1. 1.New Delhi

Personalised recommendations